RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Lobachevskii J. Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Lobachevskii J. Math., 2005, том 18, страницы 33–51 (Mi ljm64)  

Spectral properties of the adjoint operator and applications

M. Benalili, A. Lansari

Université Abou Bekr Belkaid

Аннотация: We present some spectral properties of the adjoint operator corresponding to an admissible dilatation vector field and its perturbations. Next, we apply these results via the Nash–Moser function inverse theorem to show that the group $G$ of diffeomorphisms on the Euclidean space $R^n$ which are 1-time flat, close to the identity and of small support acts transitively on the affine space of appropriate perturbations of the dilation vector field $X_o$.

Полный текст: PDF файл (182 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Представлено: М. А. Малахальцев
Поступило: 06.07.2005
Язык публикации: английский

Образец цитирования: M. Benalili, A. Lansari, “Spectral properties of the adjoint operator and applications”, Lobachevskii J. Math., 18 (2005), 33–51

Цитирование в формате AMSBIB
\RBibitem{BenLan05}
\by M.~Benalili, A.~Lansari
\paper Spectral properties of the adjoint operator and applications
\jour Lobachevskii J. Math.
\yr 2005
\vol 18
\pages 33--51
\mathnet{http://mi.mathnet.ru/ljm64}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2169079}
\zmath{https://zbmath.org/?q=an:1107.58003}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ljm64
  • http://mi.mathnet.ru/rus/ljm/v18/p33

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Lobachevskii Journal of Mathematics
    Просмотров:
    Эта страница:182
    Полный текст:51
    Литература:23
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020